Title

Dynamics of prey threshold harvesting and refuge

Abstract

The dynamics of a predator–prey model with continuous threshold prey harvesting and prey refuge is studied. One central question is how harvesting and refuge could directly affect the dynamics of the ecosystem, such as the stability properties of some coexistence equilibria and periodic solutions. Theoretical and numerical methods are used to investigate boundedness of solutions, existence of bionomic equilibria, as well as the existence and stability properties of equilibrium points and periodic solutions. Several bifurcations are also studied.

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.1016/j.cam.2011.10.005

Publication Date

2012

Recommended Citation

Rebaza, Jorge. "Dynamics of prey threshold harvesting and refuge." Journal of Computational and Applied Mathematics 236, no. 7 (2012): 1743-1752.

Journal Title

Journal of Computational and Applied Mathematics

Share

COinS